Some inequalities related to the lorentz spaces

Shuji Machihara, Tohru Ozawa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we introduce three types of inequalities related to the Lorentz spaces on a measure space (M;m).

Original languageEnglish
Pages (from-to)247-267
Number of pages21
JournalHokkaido Mathematical Journal
Volume42
Issue number2
DOIs
Publication statusPublished - 2013 Dec 1

Keywords

  • Besov space
  • Interpolation inequality
  • Lorentz space
  • Rearrangement of function

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some inequalities related to the lorentz spaces'. Together they form a unique fingerprint.

  • Cite this